# SDR AALA996006

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53570
- System (JASC): 2760 · Drag Control System
- Part: Fail Light
- Condition: Illuminated
- Location: Auto Slat
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RNO - AUTO SLAT SPOILER FAIL LIGHT CAME ON DURING TAKEOFF ROLL AT 65 KNOTS.  TRANSFERRED TO DMI NR 18690 PER MEL 27-62-01 OPTION 1 PULLED CB 37-243 MANUAL USE ONLY.  (M)
